# SDR USAABA00002

- Difficulty date: August 5, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N670UW
- Make and model: Airbus A330-322
- Aircraft serial: 315
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VR410004
- Condition: Overheated
- Location: Cabin
- Part time: 1,424 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL - FLT 3 - CREW NOTED ELECTRICAL SMELL IN FORWARD CABIN AREA.  MAINTENANCE REPLACED THE RECIRCULATION FAN.  (M)
